# SDR SWAA2018062623076

- Difficulty date: June 15, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 41,830 hours, 24,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD ASSEMBLY CORRODED BETWEEN BS 847 TO BS 867, RBL 21.  R&R SHIELD IAW SRM AND DWG.
